Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

2-cyclic permutations of lattice vertex operator algebras


Authors: Chongying Dong, Feng Xu and Nina Yu
Journal: Proc. Amer. Math. Soc. 144 (2016), 3207-3220
MSC (2010): Primary 17B69
DOI: https://doi.org/10.1090/proc/12966
Published electronically: December 21, 2015
MathSciNet review: 3503690
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The irreducible modules of the 2-cyclic permutation orbifold models of lattice vertex operator algebras of rank one are classified, and the quantum dimensions of irreducible modules and the fusion rules are determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B69

Retrieve articles in all journals with MSC (2010): 17B69


Additional Information

Chongying Dong
Affiliation: Department of Mathematics, University of California, Santa Cruz, California 95064

Feng Xu
Affiliation: Department of Mathematics, University of California, Riverside, California 92521

Nina Yu
Affiliation: Department of Mathematics, University of California, Riverside, California 92521

DOI: https://doi.org/10.1090/proc/12966
Received by editor(s): July 10, 2015
Received by editor(s) in revised form: September 8, 2015
Published electronically: December 21, 2015
Additional Notes: The first author was supported by NSF grant DMS-1404741, NSA grant H98230-14-1-0118 and China NSF grant 11371261
The second author was partially supported by China NSF 11471064
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2015 American Mathematical Society